# SDR AALA200801378

- Difficulty date: May 24, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Dirty
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ICT INFLIGHT T684/24MAY MCI TO DFW.  CREW REPORTED SMOKE IN CABIN.  LANDED ICT WITHOUT INCIDENT.  AIRCRAFT OUT OF SERVICE FOR EVALUATION.  NO DEFECTS FOUND.  PERFORMED AIR CONDITIONING PACK BURNOUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
